Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » A Remicade Question for the Ladies


08-21-2009, 01:34 PM   #1
bwightman
Member
 
bwightman's Avatar
 
Join Date: Aug 2008
Location: Massachusetts

My Support Groups:
A Remicade Question for the Ladies

Hi everyone,

So I just had my third dose of Remicade last week. Everything went well and I feel great so far. I got my period this week, which is the first time since I started the Remicade (I'm on a 90-day cycle, so I only get it once every three months). Normally, I have horrible cramping and bloating and generally feel pretty awful when I have my period, since I've also been diagnosed with endometriosis. This is the first time in my ENTIRE LIFE that I haven't had ANY pain associated with my period! Aside from being tired, which is probably just because I'm anemic, I feel like a completely normal person.

So my question is....has anyone else experienced this with Remicade? If this is a side effect of the drug, it sure is a great one!

Thanks,
Beth
08-21-2009, 05:22 PM   #2
My Butt Hurts
Squeals-a-lot!
 
My Butt Hurts's Avatar
 
Join Date: Aug 2007
I've been on Remicade for 8 months and haven't noticed a change in cramps. I have been much moodier with my period lately, but I don't know if I can attribute it to anything.

But since meds affect everyone differently, I guess it's possible. Update us in three months!
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » A Remicade Question for the Ladies
Thread Tools


All times are GMT -5. The time now is 02:46 PM.
Copyright 2006-2017 Crohnsforum.com